By the same authors

Ergodicity of p-adic multiplications and the distribution of Fibonacci numbers

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationTopology, Ergodic Theory, Real Algebraic Geometry
DatePublished - 2001
Pages51-70
Number of pages20
Volume202
Original languageEnglish

Publication series

NameTranslations-Series 2, Advances in the Mathematical Sciences
PublisherAmerican Mathematical Society
Volume202
ISSN (Print)0065-9290

Abstract

We characterise ergodicity of p-adic multiplication on the units of Zp
where p is an odd prime. We do the same for the subgroup of units of Zp(pD) of
norm ±1, when D is not a square in Zp. These results are then applied to give a
complete description of the distribution mod pk of the Fibonacci numbers.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations